# SDR AALA202207057846

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 81,890 hours, 10,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR AT 2L (2F/1L) DIFFICULT TO OPEN / CLOSE NOISY/SQUEAKY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
